# SDR SWAA2020051975871

- Difficulty date: May 7, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 21,486 hours, 9,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; BETWEEN STA 500F AND STA 500G N R/H SIDE OF CARGO COMPARTMENT FLOOR; BAFFLE IS DAMAGED; MARKED WITH A STREAMER / REMOVED DAMAGE INTERCOSTAL FROM FWD CARGO BAY R/H SIDE BETWEEN STA 500I TO 500G IAW SRM 51-40-02-0G-0. FABRICATED REPAIR PARTS IAW SRM 53-30-53-2R-1. INSTALLED NEW BAFFLE AND REPAIR PARTS IAW SRM 53-30-53-2R-1 AND DWG 143A7505 REV-. APPLIED CIC TO REPAIR PARTS IAW AMM 51-21-91-620-802 MPN: 143A7510-20 ATAG: A54655
